advertisement
Question
Posted by: Anon | 2010/12/09

ethipramine

HI

I have been on 150mg of ethipramine for 4 months now at night. I wanted to know if headaches late afternoon, rining in my ears and shaking are side effects of this as I ma not able to find any information.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi A

150 is a high dose and the effects you've mentioned are possible. If these effects are severe, the medication should be withdrawnv or the doasage altered.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/12/10

Hi A

150 is a high dose and the effects you've mentioned are possible. If these effects are severe, the medication should be withdrawnv or the doasage altered.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement